# SDR UIEA2012021400046

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 56,939 hours, 8,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 RT TENSION TIE AFT CHANNEL 1 EA HOLE CRACKED APPROX  0.040", STA 760 RT TENSION TIE AFT CHANNEL 1 EA CRACKED FASTENER HALF REPAIRED IAW SB 747-53-2502 REV 1, FIG 11.
